# SDR UIEA2015102200586

- Difficulty date: October 21, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,251 hours, 16,328 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 300710404
- Part serial: 1229
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL QTY PROCESSOR ACCOMPLISHED FAULTS LM, RM & CTR CIRCUIT BOARDS.  R & R FUEL QTY PROCESSOR.  ACCOMPLISHED FUEL QTY SYS IAW AMM 28-41-08, OPERATIONS CHECKED NORMAL.
